# SDR AALA20100308TUL02

- Difficulty date: March 8, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FORWARD END OF NUMBER 2 BEAM CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-05-00 SHEET 13.
